UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Holomorphic approximation of L2-functions on the unit sphere in R3 Journal article
Journal of Mathematical Analysis and Applications, 2014,Volume: 416,Issue: 2,Page: 659-671
Authors:  De Schepper N.;  Qian T.;  Sommen F.;  Wang J.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Holomorphic Polynomials  Holomorphic Signals  Orthogonal Polynomials  Quaternionic Analysis  
The Mehler formula for the generalized Clifford-Hermite polynomials Journal article
Acta Mathematica Sinica, English Series, 2007,Volume: 23,Issue: 4,Page: 697-704
Authors:  Brackx F.;  De Schepper N.;  Kou K.I.;  Sommen F.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Clifford Analysis  Fractional Fourier Transform  Hermite Polynomials